MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius technical support (ts) that a hemodialysis (hd) patient suffered a cardiac arrest while undergoing hd therapy on a 2008t hd machine.Follow-up with the inpatient charge nurse (icn) revealed the patient suffered a cardiac arrest while undergoing hd on (b)(6) 2026.The icn reported hd was immediately terminated and cardiopulmonary resuscitative (cpr) measures were performed.The patient was successfully revived and they were transferred to the intensive care unit (icu) following the serious adverse events.The patient remained in the icu at the time of follow-up and was undergoing hd without any known issues.Per the icn, the hd machine was pulled from service due to policy and procedure following a code situation, and not because a fresenius device deficiency or malfunction was suspected.The hd machine was first evaluated by the biomed and functioned as expected.A fresenius field service technician (fst) was dispatched to perform post-event functional compliance testing on 8/may/2026.The 2008t hd machine passed all functional compliance checks and was returned to service that same day.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between hd therapy utilizing a 2008t hd machine and the serious adverse event of a cardiac arrest, as the patient was actively undergoing hd therapy when the cardiac arrest occurred.The definitive cause of the serious adverse events was not provided; therefore, causality could not be established.However, per the icn, the serious adverse events were unrelated to any fresenius device and/or product malfunction or deficiency.It should be noted that a lack of additional clinical information precluded a more comprehensive investigation.Based on the information available, the 2008t hd machine can be disassociated from the serious adverse events.There was no allegation or objective evidence indicating a fresenius device(s) and/or product(s) caused or contributed to the serious adverse events.Furthermore, there was no report a fresenius product(s) and/or device(s) failed to meet the users¿ expectations, and post-event testing did not reveal any device issues which would have adversely affected its operation.

Brand Name
2008T HD SYS. CDX BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25325598
Report Number0008030665-2026-01063
Device Sequence Number9986109
Product Code KDI
UDI-Device Identifier00840861102082
UDI-Public00840861102082
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number191124
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient SexUnknown